I’ve been to the hospital this morning to discuss the progress of my treatment. Dr Lee has changed some of the tablets I’m on after talking the the issues I have had with the Septrin and rash. The results from my blood test are looking very good still. The Myeloma is responding well to the treatment still my paraprotein is reducing still leaving only the good bits and my blood levels have risen again to 10.1 The highest it has been since starting the treatment.
I was gong to go on the nebuliser today to have the Septrin that way, rather than in tablet form. However as it is nearly Christmas and there is a risk of having side effects that could effect my breathing he has decided not to give it me this month and to start it on the 13 January my next hospital visit.
To make sure the rash doesn’t come back Dr Lee has stopped me taking a number of the tablets I’m currently taking and change one of them to another type that is a lower dose. He said basically anything that ends in the letters –zole has a risk of giving you a rash. So he has stopped the following.
- Septrin (co-trimoxazole)
- Lansoprazole – changed this to a new lower dosage alternative
I still have to continue with the three main tablets, the CTD
- Cyclophosphamide (chemo)
The ones they have stopped are to manage the side effects of the main treatment, so I have to watch out for certain things, but nothing to be overly concerned about.
As well as the CTD I will continue with:
- Tinzaparin injection (daily)
- Ondanestron (anti sickness when having the chemo)
- Bonefos (for the rest of my life to strengthen the bones)
- New alternative to Lansopraz (can’t remember the name of it)
I picked up my prescription for the third cycle and dropped it off at the pharmacy. With it being Christmas as well as complicated prescription, I have left it with them and picking it up tomorrow, rather than wait around for two or three hours while they get it all ready.
So fingers crossed I should be ok over the next few days and be able to enjoy Christmas.